Speed of traveling waves in reaction-diffusion equations

Translated title of the contribution: Speed of traveling waves in reaction-diffusion equations

R. D. Benguria, M. C. Depassier, V. Méndez

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)
Translated title of the contributionSpeed of traveling waves in reaction-diffusion equations
Original languageMultiple languages
Pages (from-to)109-111
JournalRevista Mexicana de Física
Volume48
Issue number10
Publication statusPublished - 1 Jan 2002

Cite this

Benguria, R. D., Depassier, M. C., & Méndez, V. (2002). Speed of traveling waves in reaction-diffusion equations. Revista Mexicana de Física, 48(10), 109-111.